# SDR QXEA2011051600339

- Difficulty date: May 10, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 19,054 hours, 19,299 cycles
- Engine: Pwc PW150A
- Engine time: 21,111 hours, 21,966 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2
- Part time: 21,111 hours, 21,966 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, NR 2 ENG OIL PRESSURE WARNING ILLUMINATED, OBSERVED NR 2 OIL PRESSURE INDICATION SHOWING ALL DASHES, THEN ZERO, THEN ALL DASHES AGAIN.  NR 2 PEC CAUTION LIGHT ILLUMINATED, FOLLOWED BY A "POWERPLANT" MESSAGE ON E.D.  CONDUCTED NR 2 ENGINE FAILURE CHECKLIST.   NR 2 FADEC FAIL WARNING LIGHT ILLUMINATED PRIOR TO SELECTING NR 2 CONDITION LEVER TO FUEL OFF.  PTU LIGHT NEVER ILLUMINATED & NR 2 HYD PRESSURE AT ZERO.  F/A REPORTED A LOUD SQUEALING NOISE IN MID-CABIN.  NR 2 RUDDER HYD CAUTION LIGHT ILLUMINATED.  NR 2 HYD ISOLATION VALVE CAUTION LIGHT ILLUMINATED.  NR 1 HYD PUMP CAUTION LIGHT FLICKERED INNTERMITTENTLY, OBSERVED NR 1 HYD PRESSURE FLUCTUATING BETWEEN 2200-2500 PSI.  REDUCED NR 1 ENGINE POWER AND NR 1 HYD CAUTION LIGHT EXTINGUISHED, NR 1 HYD PRESSURE STABILIZED. COMPLIED WITH NR 2 RUDDER HYD CAUTION CHECKLIST.  COMPLIED WITH NR 2 HYD ISOLATION VALVE CAUTION CHECKLIST & EXTENDED MLG USING ALTERNATE METHOD.  LANDED SINGLE ENGINE.   REPLACED ENGINE AND PTU (PN 51149-04, SN K0025).  INSPECTION OF SYSTEMS 1 & 2 HYD FILTERS SHOWED NO DEFECTS , NO HYD DPI'S WERE EXTENDED , ALL CLOSE OUT TESTS CHECKED GOOD.  RETURNED TO SERVICE.
